# SDR 04FDEA01557

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC2499509
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP TRACK MOUNT HOLES CORRODED.  REMOVED AND REPLACED FLAP TRACK IAW CMM 57-52-01 AT MAE.
